Phenylephrine 5 mg, Bromhexine 8 mg, Chlorpheniramine Maleate 2 mg, Guaiphenesin 100 mg & Paracetamol 325 mg Pack : 1 x 10 Tablets Blister Pack Enquiry Categories: ENT Care, General Practitioner, Pharma, Physician, Specialities Tag: Pharma Description Additional information Description Mucobrex-CCF Tablets Composition : Phenylephrine 5 mg, Bromhexine 8 mg, Chlorpheniramine Maleate 2 mg, Guaiphenesin 100 mg & Paracetamol 325 mg Therapeutic Segment : Cough & Cold Packing : 1 x 10 Tablets (Blister Pack) Indications : In URTI Associated with – Allergic Cough Whooping Cough, Acute & Chronic Bronchitis Allergic Rhinitis & Common Cold Dosage : 1 Tablet 2-3 times daily or as directed by Physician Product Enquiry Product Information Product DescriptionThis medication is classified as a ‘cough and cold preparation’ used to relieve symptoms of the common cold and allergies, such as sneezing, a runny or stuffy nose, fever, headache, body aches, congestion, and watery eyes. Common colds, usually caused by rhinoviruses, spread easily through the nose, mouth, or eyes, primarily through airborne droplets from sneezing, coughing, or talking. BenefitsIn Treatment of – Common Cold Symptoms Allergies Direction For Use Take this medicine in the dosage and duration recommended by your doctor. Before use, please check the label for directions. Swallow it as a whole with a glass of water. Do not crush, chew or break it. Mechanism of ActionPhenylephrine acts as a decongestant by narrowing the blood vessels in the nasal passages, which reduces swelling and congestion in the nasal mucosa. This provides relief from nasal congestion, allowing for easier breathing. Bromhexine and Guaifenesin are both mucolytics and expectorants; they help to thin and loosen mucus in the respiratory tract, making it easier to cough up and clear from the airways. This helps promotes easier breathing and helps relieve congestion. Chlorpheniramine blocks the action of histamine, which is released during allergic reactions and causes symptoms such as sneezing, a runny nose, and watery eyes. Paracetamol reduces fever and alleviates headaches, body aches, and other minor pains associated with colds and flu. Bromhexine, Chlorpheniramine, Guaifenesin, Paracetamol, and phenylephrine work together to relieve cold and flu symptoms. Also AvailableMucobrex Adult Nasal Spray | Mucobrex Cold Suspension | Mucobrex Cold Tablets | Mucobrex Drops | Mucobrex Forte Tablets | Mucobrex Mini Nasal Spray | Mucobrex Paediatric Nasal Spray | Mucobrex Plus Tablets | Mucobrex Suspension | Mucobrex Tablets | Mucobrex Vapocaps | Mucobrex-AC Tablets | Mucobrex-AF Drops | Mucobrex-AF Syrup | Mucobrex-CCF Suspension | Mucobrex-CF Suspension | Mucobrex-CF Tablets | Mucobrex-CZ Tablets | Mucobrex-D Tablets | Mucobrex-F Suspension | Mucobrex-F Tablets | Mucobrex-LC Syrup | Mucobrex-LC Tablets | Mucobrex-LP Tablets | Mucobrex-PD Nasal Drop | Mucobrex-PD Suspension | Mucobrex-S Nasal Spray Additional information Dosage Form Tablets Therapeutic Segment Cough & Cold ENQUIRY! Related Products Honeydil Cough Syrup ENQUIRY! Enquiry Broncorest-D Syrup 60 ml Dextromethorphan 10 mg, Phenylephrine 5 mg & Chlorpheniramine Maleate 2 mg / 5 ml Pack : 60 ml Bottle with Measuring Cap in Mono Carton ENQUIRY! Enquiry Benlevo-AM Tablets Levofloxacin hemihydrate 500 mg & Ambroxol Hydrochloride 75 mg Pack : 1 x 5 Tablets (Blister Pack) ENQUIRY! Enquiry Broncorest-AX Syrup Dextromethorphan 10 mg, Ambroxol 15 mg, Chlorpheniramine Maleate 2 mg & Phenylephrine 5 mg / 5 ml Pack : 100 ml Bottle with Measuring Cap in Mono Carton ENQUIRY! Enquiry Related products Silotag 4 mg Capsules Silodosin 4 mg Pack : 1 x 10 Capsules Alu-Alu Pack ENQUIRY! Enquiry Esozest-L Capsules Esomeprazole 40 mg & Levosulpiride 75 mg (SR) Pack : 1 x 10 Capsules Alu-Alu Pack ENQUIRY! Enquiry Zinco-MN Syrup 100 ml Vitamins & Minerals Supplement with 10 Multivitamins, 8 Multiminerals, Calcium, Vitamin D3 & L-Lysine Pack : 100 ml Bottle in Mono Carton ENQUIRY! Enquiry Supra-4G Softgels Highly effective New Generation formulation of Antioxidants, Multivitamin & Multimineral with EPA, DHA, Green Tea Ext. Ginseng Ext., Ginkgo Biloba Ext. & Grape Seed Ext Pack : 1 x 10 Softgel (Blister Pack) in Mono Carton ENQUIRY! Enquiry